# SDR ASAA2013031994197

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 17,246 hours, 5,425 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT COMES ON DURING RECALL, EXTINGUISHES WHEN MASTER CAUTION REST.  PERFORMED BITE TEST OF RT PACK/ZONE TEMP CONTROLLER REF MM 21-51-00-700-803.  NO FAULTS NOTED AFTER SEVERAL TESTS.  GROUND VERIFICATION SUCCESSFUL.
